Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i4.10
pages 1-17

Modeling in Class of Systems of Regression Equations with Random Coefficients under Conditions of Structural Uncertainty

Alexander P. Sarychev
Institute of Technical Mechanics of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Dnepropetrovsk, Ukraine

SINOPSIS

The problem of search of optimal in the sense of complexity system of regression equations with random coefficients is studied. We suggest a quality criterion of system of regression equations, which represents a system analog of the group method of data handling. The criterion is investigated in a scheme of repeated observations.


Articles with similar content:

Diffuse Initialization of Kalman Filter
Journal of Automation and Information Sciences, Vol.43, 2011, issue 4
Boris A. Skorohod
Formalization of an Optimal Control Problem of Large Systems in Critical Modes
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Anna V. Rudakova
System Criterion of Regularity in the Group Method of Data Handling
Journal of Automation and Information Sciences, Vol.38, 2006, issue 11
Alexander P. Sarychev
Seeking Optimal Knots for Segment Approximation
Journal of Automation and Information Sciences, Vol.48, 2016, issue 11
Larisa P. Vakal
Discrete Equivalents of a Continuous Integral in Problems of Digital Signal Processing, Modeling, and Control
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
Yu. E. Ivanov, G. F. Bublik